# SDR HEEA0011551

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Idicatorn
- Part number: TM42739
- Condition: Erratic
- Location: Exh Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXH TEMP INDICATOR ERRATIC AT MID UPPER RANGE.
